Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences


Integral geometry is one of the most important sections of the theory of ill-posed problems of mathematical physics and analysis. The urgency of the problems of integral geometry is due to the development of tomographic methods, which raise the requirements for the depth of the applied results, the fact that the solution of problems of integral geometry reduces a number of multidimensional inverse problems for partial differential problems, as well as the internal development needs of the theory of ill-posed problems of mathematical physics and analysis. In this work we consider the problem of reconstructing a function from a family of parabolas in the upper half-plane with a weight function of a new kind. The uniqueness and existence theorems of the solution of the problem are proved and the inversion formula is derived. It is shown that the solution of the problem posed is weakly ill-posed, that is, stability estimates are obtained in spaces of finite smoothness.

First Page


Last Page



1. Lavrent'ev M.M., Saveliev L.Y. Operator Theory and ill-posed problems. Izdatel'stvo Instituta matematiki, Novosibirsk, (2010) (in Russian).

2. Lavrent'ev M.M. Integral geometry problems with perturbation on the plane. Siberian Mathematical Journal, Vol 37, 747–752 (1996).

3. Romanov V.G. On the restoration of a function through integrals over ellipsoids of revolution for which the focus is fixed. Dokl. Akad. Nauk SSSR, Vol. 173, Issue 4, 766–769 (1967). (in Russian).

4. Romanov V.G. On the restoration of a function through integrals over a family of curves. Sibirskiy matem. zhurn., Vol. 8, Issue 5, 1206–1208 (1967). (in Russian).

5. Buchheim A.L. On some problems of integral geometry. Sibirskiy matem. zhurn. Vol. 13, Issue 1, 34–42 (1972). (in Russian).

6. Buchheim A.L. On a problem of integral geometry, Mat. problems of geophysics. Novosibirsk: Vychislitel'nyy tsentr Sibirskogo otdeleniya Akademii nauk SSSR, Vol. 4, 69–73 (1973). (in Russian).

7. Begmatov Akram Kh. A Certain Inversion Problem for the Ray Transform with Incomplete Data. Siberian Math. J. Vol. 42, Issue 3, 428–434 (2001).

8. Salazar R. Stability Estimate For the Relativistic Schrodinger Equation With Time-Dependent Vector Potentials. Inverse Problem, Vol. 30, Issue 10, 105005 (2014).

9. Demchenko M.N. On the Inverse Source Problem for the Wave Equation. Journal of Mathematical Sciences, Vol. 224, 69–78 (2017).

10. Bellassoued M., Ben Aicha I. Stable Determination Outside a Cloaking Region of Two Time-Dependent Coefficients in An Hyperbolic Equation From Dirichlet to Neumann Map. J. Math. Anal. Appl., Vol. 449, Issue 1, 46–76, (2017).

11. Stefanov P. Support Theorems For the Light Ray Transform on Analytic Lorentzian Manifolds. Proc. Amer. Math. Soc., Vol. 145, Issue 3, 1259–1274, (2017).

12. Rabienia Haratbar S. Support Theorem For the Light-Ray Transform of Vector Fields on Minkowski Spaces. Inverse Probl. Imaging, Vol. 12, Issue 2, 293–314, (2018).

13. Stefanov P., Yang Ya. The Inverse Problem For the Dirichlet-to-Neumann Map on Lorentzian Manifolds. Anal. PDE, Vol. 11, Issue 6, 1381–1414, (2018).

14. Ilmavirta J. X-Ray Transforms in Pseudo-Riemannian Geometry. J. Geom. Anal., Vol. 28, Issue 1, 606–626, (2018).

15. Begmatov Akbar Kh. On the uniqueness of the solution of the Volterra type integral geometry problem on the plane. Doklady Akademii Nauk, Vol. 427, Issue 4, 439–441 (2009). (in Russian).

16. Begmatov Akram X., Ochilov Z.X. Problems of integral geometry with a discontinuous weight function. Doklady Akademii Nauk, Vol. 429, Issue 3, 295–297 (2009). (in Russian).

17. Begmatov Akram H., Muminov M.E. and Ochilov Z.H. The Problem of Integral Geometry of Volterra Type with a Weight Function of a Special Type. Horizon Research Publishing (HRPUB) Corporation, USA, Mathematics and statistics, Vol. 3, Issue 5, 113–120 (2015).

18. Begmatov Akbar Kh., Pirimbetov A.O. and Seidullayev A.K. Weakly ill-posed problems of integral geometry with perturbation on the broken line family. Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., Vol. 15, Issue 1, 5–12 (2015). (in Russian).

19. Begmatov Akbar Kh., Djaykov G.M. Linear integral geometry problem with smooth weight functions and perturbation. Vladikavkaz. Mat. Zh., Vol. 17, Issue 3, 14–22 (2015). (in Russian).

20. Medjidov Z.G. On the restoration of a function from its integrals along broken lines of one family in the plane. Dagestanskie elektronnye matematicheskie izvestiya, Vol. 7, 52–60 (2017). (in Russian).

21. Begmatov Akram X., Ismoilov A.S. The problem of integral geometry in a strip with weight function. Nauchnyy vestnik SamGU, Vol. 117, Issue 5, 12–17 (2019). (in Russian).

22. Lavrent'ev M.M., Savel'ev L.Ya. Linear Operators and Ill-Posed Problems. Consultants Bureau, New York, Division of Plenum Publishing Corporation, 1995.

23. Yuldashev T.K. On a Boundary-value Problem for Boussinesq type Nonlinear Integro-Differential Equation with Reflecting Argument. Lobachevskii J Math, Vol. 41, 111–123, (2020).

24. Gradshteyn I.S., Ryzhik I.M. Table of Integrals, Series, and Products, Eighth Edition, Academic Press is an imprint Elsevier, (2014).



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.